Skip to Content

I am on citalopram 40mg a day and degranol 400mg per day but moods and anger still bad. what do I d?

Responses (3)

LaurieShay 15 Nov 2012

May not be the right combinaion for you particularly if the mood is still unstable. Best to discuss your concerns with the prescribing doctor. Also recommend you consider therapy. Medications can only do so much, then we have to change our way of thinking.

kaismama 15 Nov 2012

I am a fan of lamictal (lamotrigine) for mood stabilization. You should talk to your dr about the way you feel, what you're on may not be helpful to you. And a therapist to talk to might help you.

onestaticone 15 Nov 2012

Have you been on these two meds for awile? If not, you may need to give them a chance to work. If yes, talk to your Dr frankly about your feelings. The dosages may need to be tweaked or changed. Finding just the right combination & dosage can be a lengthy process, unfortunately.

nikkiglbtz 16 Nov 2012

Been on Degranol since march and the other for almost 3 months was previously on lexamil 20mg from feb.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions